I am a patient having a chronic liver disease with HCC. Currently, I am taking Novidat 500 mg for five days, Spasfon, Risek 500 mg for 14 days and Uroso 250 mg for 14 days. Even after taking these medicines, I still have pain in my stomach. There is no benefit. My endoscopy reports show a normal upper and middle third of esophagus. There is post banding sclerosis seen in lower third of esophagus. There is no fundal varix seen. I have abnormal, erythematosus and congested mucosa seen in the gastric body and antrum. I have a normal duodenal bulb and descending duodenum. Kindly suggest medicine.
Welcome to icliniq.com.
From your description, HCC (hepatocellular carcinoma) causes stomach pain in you. It occurs when you have significant necrosis within the center of HCC with the presence of vascular or capsular involvement. I suggest you do a complete CT (computed tomography) scan with HCC protocol to establish the cause of pain and then you can get treatment accordingly. The pain of acidity and erythema seen on endoscopy should be controlled with risk. If the pain is not resolving, then it can occur secondary to a tumor in the liver. Share the reports of CT scan if you have done already. If the mentioned findings are shown in ultrasound, then do a CT scan abdomen with a triphasic protocol or HCC protocol. You can take capsule Tramadol 100 mg for pain. But it can cause constipation and drowsiness if it is taken excessively.
You have hepatocellular carcinoma (HCC).Treatment plan:
I suggest you do a CT (computed tomography) scan with HCC (hepatocellular carcinoma) protocol. It helps to have a specific treatment plan for the management of HCC. It also helps in treating the cause of liver cirrhosis.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. the report, you have attached (attachment removed to protect patient identity), looks like he has hepatocellular carcinoma (liver cancer) and it is metastatic (stage). Another possibility is of cholangiocarcinoma or neuroendocrine tumor. But stage... Read fullGetting stomach pain and cramps during masturbation. Is that normal?
.. understand your concern for your symptoms. The cramps, and pain during and after masturbation can be due to, 1. Renal calculi, do you have any abdominal pain? 2. Urinary tract infection may be a reason. Do you have burning or increased urination? ... Read fullWhat are the options for hepatoma other than chemotherapy?
.. be benign (noncancerous) or malignant (cancerous called HCC). If cancerous, there are many types. You have not attached any reports of your respected father. If the doctor is talking about chemotherapy, that means, it is malignant or cancerous. T... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now